# SDR RAIA2010040600001

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,877 hours, 24,393 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, JUST FOLLOWING TAKEOFF, THE CREW RECEIVED A LND/AIR GROUND MESSAGE ON THE EICAS.  PRIOR TO FLIGHT, MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RT DOWN LOCK PROXIMITY SWITCH CONNECTOR TO DISCONNECTED.  THE CONNECTOR WAS RECONNECTED TO THE SWITCH AND OPS CHECKED GOOD PER THE AMM.
